# SDR TWAA9613505

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION ON INBOARD RT SEAT TRACK, FORWARD OF AFT END.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.
